# SDR COEA2011062120912

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 47
- Aircraft time: 34,554 hours, 41,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53872101200
- Condition: Dented
- Location: Fuselage
- Part time: 34,554 hours, 41,075 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE / MAJOR REPAIR / DAMAGE:  DENT OUT OF LIMITS WITH CREASE 4.4 INCHES FORWARD OF FRAME 45 AT LEFT STRINGER 9.  STRINGER SPLICE FROM 5.5 INCHES AFT OF FRAME 44 TO 12.5 INCHES FORWARD OF FRAME 46.  COMPLETE SPLICE MEASURES 25.5 INCHES.  REFERENCE: SRM 53-81-23.
